Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this snow advisory at Apr 24, 2007, 5:31 AM MDT for Park County, Colorado. It took effect at Apr 24, 2007, 6:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2007, 5:31 AM MDT (11:31 UTC)
- In effect from
- Apr 24, 2007, 6:00 AM MDT
- Expired
- Apr 24, 2007, 3:46 PM MDT
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
County Park County, CO
The radar
The Denver radar (KFTG), 125 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 11.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 380 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 241131 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 531 AM MDT TUE APR 24 2007 ...HEAVY SNOW DEVELOPING IN THE FRONT RANGE MOUNTAINS AND FOOTHILLS AND PALMER DIVIDE... .A STRONG SPRING STORM WILL MOVE EASTWARD ALONG THE SOUTHERN COLORADO BORDER TODAY...BRINGING PLENTIFUL MOISTURE ACROSS COLORADO. UPSLOPE FLOW WILL STRENGTHEN TODAY AND CONTINUE THROUGH TONIGHT. THIS WILL BRING HEAVY SNOW TO THE FOOTHILLS...PALMER DIVIDE AND EAST FACING SLOPES OF THE MOUNTAINS. THE SNOW SHOULD BEGIN TO DIMINISH LATE TONIGHT AS THE STORM SYSTEM MOVES INTO KANSAS. ACROSS LOWER ELEVATIONS...PRECIPITATION WILL MAINLY FALL AS RAIN...BUT MAY MIX WITH SNOW AT TIMES TUESDAY AFTERNOON AND TUESDAY NIGHT WITH SOME LIGHT SNOW ACCUMULATIONS. IN THE DENVER AREA...SOME ACCUMULATION OF WET SNOW IS POSSIBLE ON GRASSY AREAS AND TREES. THERE IS POTENTIAL FOR ENOUGH SNOW ACCUMULATION ON THE TREES TO CAUSE LIMBS TO BREAK AND TO PRODUCE POWER OUTAGES. THE WESTERN AND SOUTHERN SUBURBS ARE AT GREATEST RISK AS TEMPERATURES WILL BE SLIGHTLY COOLER THERE. ROAD SURFACES AT LOWER ELEVATIONS ARE WARM...THOUGH SLUSH COULD ACCUMULATE DURING PERIODS OF HEAVY SNOW. COZ033>036-241945- /O.CON.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 531 AM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL DEVELOP IN THE MOUNTAINS AND FOOTHILLS THIS MORNING AND CONTINUE THROUGH TUESDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED BY WEDNESDAY MORNING. RESIDENTS IN THE FOOTHILLS SHOULD PLAN ON HEAVY SNOWFALL THROUGH TONIGHT WITH TRAVEL BECOMING DIFFICULT ESPECIALLY IN THE HIGHER FOOTHILLS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ041-241945- /O.CON.KBOU.WS.W.0005.070424T1200Z-070425T1200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 531 AM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. RAIN WILL CHANGE TO SNOW ACROSS MOST OF DOUGLAS AND WESTERN ELBERT COUNTIES DURING THE DAY. WHERE IT IS COLD ENOUGH TO SNOW...THE SNOW WILL BE HEAVY. TOTAL SNOW ACCUMULATIONS OF 5 TO 15 INCHES ARE EXPECTED WITH THE HIGHEST AMOUNTS LIKELY IN SOUTHERN DOUGLAS AND ELBERT COUNTIES. STRONG NORTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CREATE POOR VISIBILITIES AT TIMES. RESIDENTS IN DOUGLAS AND ELBERT COUNTIES SHOULD PLAN ON HEAVY SNOWFALL LATER TODAY AND TONIGHT. TRAVEL WILL BECOME DIFFICULT IN SOME AREAS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ037-241945- /O.NEW.KBOU.SN.Y.0009.070424T1200Z-070425T1200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 531 AM MDT TUE APR 24 2007 ...SNOW ADVISORY IN EFFECT UNTIL 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. SNOW WILL BE HEAVY AT TIMES TODAY AND CONTINUE THROUGH TONIGHT. STORM TOTAL SNOWFALL OF 7 TO 15 INCHES IS EXPECTED BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GIMMESTAD
2 follow-up statements
000 WWUS45 KBOU 241555 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 955 AM MDT TUE APR 24 2007 ...HEAVY SNOW DEVELOPING IN THE FRONT RANGE MOUNTAINS AND FOOTHILLS AND PALMER DIVIDE... .A STRONG SPRING STORM WILL MOVE EASTWARD ALONG THE SOUTHERN COLORADO BORDER TODAY...BRINGING PLENTIFUL MOISTURE ACROSS COLORADO. UPSLOPE FLOW WILL STRENGTHEN TODAY AND CONTINUE THROUGH TONIGHT. THIS WILL BRING HEAVY SNOW TO THE FOOTHILLS...PALMER DIVIDE AND EAST FACING SLOPES OF THE MOUNTAINS. THE SNOW SHOULD BEGIN TO DIMINISH LATE TONIGHT AS THE STORM SYSTEM MOVES INTO KANSAS. ACROSS LOWER ELEVATIONS...PRECIPITATION WILL MAINLY FALL AS RAIN...BUT MAY MIX WITH SNOW AT TIMES TUESDAY AFTERNOON AND TUESDAY NIGHT WITH LIGHT SNOW ACCUMULATIONS TO AROUND 2 INCHES. IN THE DENVER AREA...SOME ACCUMULATION OF WET SNOW IS POSSIBLE ON GRASSY AREAS AND TREES. THERE IS POTENTIAL FOR ENOUGH SNOW ACCUMULATION ON THE TREES TO CAUSE LIMBS TO BREAK AND TO PRODUCE POWER OUTAGES. THE WESTERN AND SOUTHERN SUBURBS ARE AT GREATEST RISK AS TEMPERATURES WILL BE SLIGHTLY COOLER THERE. ROAD SURFACES AT LOWER ELEVATIONS ARE WARM...THOUGH SLUSH COULD ACCUMULATE DURING PERIODS OF HEAVY SNOW. COZ040-250000- /O.EXA.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER 955 AM MDT TUE APR 24 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 5500 FEET...WHICH IS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL DEVELOP ABOVE 5500 FEET...IN AREAS MAINLY SOUTH OF DENVER...AND CONTINUE THROUGH TUESDAY NIGHT. LOCATIONS INCLUDING PARKER...SEDALIA...HIGHLANDS RANCH AND LOUVIERS CAN EXPECT SNOW ACCUMULATIONS OF 4 TO 10 INCHES. NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CAUSE POOR VISIBILITIES IN BLOWING AND DRIFTING SNOW. RESIDENTS IN THE WARNING AREA SHOULD PLAN ON HEAVY SNOWFALL THROUGH TONIGHT WITH TRAVEL BECOMING DIFFICULT ESPECIALLY IN THE HIGHER FOOTHILLS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ033>036-250000- /O.CON.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 955 AM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL CONTINUE IN THE MOUNTAINS AND FOOTHILLS THIS MORNING THROUGH TUESDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 1 TO 2 FEET ARE EXPECTED BY WEDNESDAY MORNING. RESIDENTS IN THE FOOTHILLS SHOULD PLAN ON HEAVY SNOWFALL THROUGH TONIGHT WITH TRAVEL BECOMING DIFFICULT ESPECIALLY IN THE HIGHER FOOTHILLS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ041-250000- /O.CON.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 955 AM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW AND GUSTY WINDS WILL CONTINUE THROUGH TONIGHT. TOTAL SNOW ACCUMULATIONS OF 7 TO 15 INCHES ARE EXPECTED WITH THE HIGHEST AMOUNTS LIKELY IN SOUTHERN DOUGLAS AND ELBERT COUNTIES. STRONG NORTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CREATE POOR VISIBILITIES AT TIMES. RESIDENTS IN DOUGLAS AND ELBERT COUNTIES SHOULD PLAN ON HEAVY SNOWFALL LATER TODAY AND TONIGHT. TRAVEL WILL BECOME DIFFICULT IN SOME AREAS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ037-250000- /O.CON.KBOU.SN.Y.0009.000000T0000Z-070425T1200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 955 AM MDT TUE APR 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. SNOW WILL BE HEAVY AT TIMES TODAY AND CONTINUE THROUGH TONIGHT. STORM TOTAL SNOWFALL OF 7 TO 15 INCHES IS EXPECTED BY WEDNESDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 242146 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 346 PM MDT TUE APR 24 2007 ...HEAVY SNOW CONTINUE IN AND NEAR THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE... .A STRONG SPRING STORM OVER SOUTHEASTERN COLORADO THIS AFTERNOON WILL CONTINUE TO BRING HEAVY SNOW TO AREAS IN AND NEAR THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE TONIGHT. PLENTIFUL MOISTURE COUPLED WITH STRONG NORTHERLY WINDS WILL CONTINUE OVERNIGHT. THE SNOW SHOULD BEGIN TO DIMINISH LATE TONIGHT AS THE STORM SYSTEM MOVES INTO NORTHWESTERN OKLAHOMA. ACROSS LOWER ELEVATIONS...PRECIPITATION WILL MAINLY FALL AS RAIN...BUT MAY MIX WITH SNOW TONIGHT...WITH LIGHT SNOW ACCUMULATIONS TO AROUND 2 INCHES. THERE IS POTENTIAL FOR ENOUGH SNOW ACCUMULATION ON THE TREES TO CAUSE LIMBS TO BREAK AND TO PRODUCE POWER OUTAGES. COZ033-035-250600- /O.CAN.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ /O.NEW.KBOU.SB.Y.0015.070424T2146Z-070425T1200Z/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...ESTES PARK...GLENDEVEY...NEDERLAND... RED FEATHER LAKES 346 PM MDT TUE APR 24 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 6 AM MDT WEDNESDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. ALTHOUGH HEAVY SNOW IS NO LONGER ANTICIPATED...LIGHT TO MODERATE SNOW IS EXPECTED TO CONTINUE OVERNIGHT. STORM TOTALS WILL RANGE FROM 5 TO 10 INCHES. TRAVEL WILL BECOME DIFFICULT AT TIMES. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ COZ037-242300- /O.CAN.KBOU.SN.Y.0009.000000T0000Z-070425T1200Z/ CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING...FAIRPLAY...HARTSEL...LAKE GEORGE...SOUTH PARK 346 PM MDT TUE APR 24 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE SNOW ADVISORY. ONLY LIGHT SNOW IS ANTICIPATED TONIGHT WITH ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES. $$ COZ046-047-250600- /O.EXA.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 346 PM MDT TUE APR 24 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL CONTINUE IN AND NEAR THE PALMER DIVIDE OVERNIGHT ...MAINLY ABOVE 5500 FEET. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES. RESIDENTS SHOULD PLAN ON HEAVY SNOWFALL IN THE WARNING AREA TONIGHT WITH TRAVEL BECOMING DIFFICULT. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ034-036-250600- /O.CON.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS...WESTCREEK 346 PM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL CONTINUE IN THE MOUNTAINS AND FOOTHILLS THIS MORNING THROUGH TUESDAY NIGHT. TOTAL SNOW ACCUMULATIONS OF 15 TO 30 INCHES BY WEDNESDAY MORNING. RESIDENTS IN THE FOOTHILLS SHOULD PLAN ON HEAVY SNOWFALL THROUGH TONIGHT WITH TRAVEL BECOMING DIFFICULT ESPECIALLY IN THE FOOTHILLS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$ COZ040-041-250600- /O.CON.KBOU.WS.W.0005.000000T0000Z-070425T1200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR 346 PM MDT TUE APR 24 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. HEAVY SNOW WILL CONTINUE ABOVE 5500 FEET...IN AREAS MAINLY SOUTH OF DENVER...AND CONTINUE THROUGH TUESDAY NIGHT. LOCATIONS INCLUDING PARKER...CENTENNIEL...SEDALIA...HIGHLANDS RANCH AND LOUVIERS CAN EXPECT TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES...WITH UP TO 18 INCHES POSSIBLE OVER MONUMENT RIDGE. NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CAUSE POOR VISIBILITIES IN BLOWING AND DRIFTING SNOW. RESIDENTS IN THE WARNING AREA SHOULD PLAN ON HEAVY SNOWFALL THROUGH TONIGHT WITH TRAVEL BECOMING DIFFICULT ESPECIALLY IN THE HIGHER FOOTHILLS. BE PREPARED FOR POSSIBLE POWER OUTAGES FROM DOWNED TREE LIMBS AND POWER LINES. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow advisory went out at Apr 24, 4:00 AM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 24, 4:00 AM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
400 AM MDT TUE APR 24 2007
.SHORT TERM...BIG WET SPRING STORM WILL CRAWL EASTWARD AND DEEPEN
ACROSS SOUTHERN COLORADO TODAY. LOTS AND LOTS OF MOISTURE WRAPPING
AROUND THE SYSTEM WITH DEW POINTS IN THE 40S ACROSS NORTHEASTERN
COLORADO AND WESTERN NEBRASKA AND 60S UP INTO KANSAS. CURRENT
FORECAST IS PLENTY WET WITH THE MAIN QUESTION THE SNOW LEVEL...AND
NO CLEAR ANSWERS TO THAT.
GFS IS SLOWER WITH THE EASTWARD MOTION AND SPINUP OF THE CIRCULATION
TODAY AND THIS IS PREFERRED. ETA IS ALREADY TOO FAST AND HAD THE
DEEP UPSLOPE GOING BY 06Z. EASTERLY COMPONENT SUCKING INTO THE LOW
IS JUST NOW STARTING TO MOVE EAST OF THE MOUNTAINS SO WE SHOULD SEE
AN UPTICK IN THE PRECIPITATION BY SUNRISE...BUT MORE LIKE THE GFS
WHICH REALLY GETS THINGS GOING AROUND MIDDAY. DESPITE THE SLOW
START...IT STILL MANAGES TO PRODUCE OVER TWO INCHES OF PRECIPITATION
IN DENVER...WHILE THE NAM HAS ABOUT THREE INCHES. THE MODELS HAVE
BEEN OVERDOING THE COVERAGE OF BIG PRECIP AMOUNTS LATELY...THOUGH IT
IS A GOOD SETUP FOR A BROAD AREA OF SIGNIFICANT RAINFALL WITH THE
MID LEVEL DEFORMATION ZONE AND LOW LEVEL CONVERGENCE UPSTREAM/EAST
OF THE MOUNTAINS SUSTAINED THROUGH TODAY AND TONIGHT. WITH SOME
STABILIZATION...NOT EXPECTING INTENSE RAIN RATES FOR FLASH FLOOD
ISSUES...BUT IF THE MESOSCALE FEATURES SUSTAIN CONVERGENCE IN THE
SAME AREAS FOR SEVERAL HOURS THERE COULD BE MINOR FLOODING ISSUES...
ESPECIALLY FROM FORT MORGAN TO THE NORTHEAST CORNER WHERE THERE WAS
AN INCH OR TWO OF RAIN LAST EVENING. SEEMINGLY LESS OF A THREAT
AROUND DENVER WHERE THERE WAS NOT SO MUCH RAIN YESTERDAY.
OK...THE BIG QUESTION IS THE SNOW LEVEL AND MODELS CONTINUE TO GIVE
SLIGHTLY DIFFERENT ANSWERS. BOTH HAVE SOME COOLING WITH THE
CYCLOGENESIS AND ONSET OF THE NORTH WINDS ALONG THE FRONT RANGE
TODAY...DROPPING THE SNOW LEVEL TO 6000-6500 FEET. THE NAM THEN
COOLS DENVER TO -1 C AT THE SURFACE BY 12Z WED...WHILE THE GFS DROPS
THE TEMP TO +1 C. SO A SNOW LEVEL OF 5000-5500 FEET BY MORNING.
SPLITTING HAIRS EXCEPT THAT ANOTHER DEGREE COLDER COULD BE A MAJOR
DISASTER WITH HEAVY WET SNOW THIS LATE IN THE SPRING BREAKING TREES
THAT HAVE FOLIAGE. AND A DEGREE WARMER GETS US PLAIN OLD RAIN. MY
INCLINATION IS TO LEAN TOWARD THE WARMER SOLUTIONS WITH VERY MOIST
AIR TO OUR NORTHEAST AND THE AIR IN EASTERN WYOMING NOT REALLY MUCH
COOLER OR DRIER. THIS WOULD KEEP THE REALLY HEAVY SNOW ABOVE 6000
FEET. BUT...MINDFUL OF THE MARGIN OF ERROR I WANT TO RAISE A LITTLE
CAUTION ABOUT HEAVY WET SNOW IN DENVER. SNOW ACCUMULATION ALGORITHMS
FROM THE MODELS ARE BASED ON THICKNESSES AND BRING THE SNOW DOWN TOO
LOW IN THESE SITUATIONS...THAT SAID THEY BOTH ARE GIVING DENVER
AROUND TWO FEET OF SNOW BY TOMORROW MORNING. OH YES...AND THE SOIL
TEMPERATURE IS IN THE LOWER 50S SO THERE WILL BE LOTS OF MELTING ON
THE ROADS AND GROUND...BUT NOT ON THE TREES
SO...CURRENT FORECAST SEEMS AS GOOD AN ESTIMATE AS ANY. I WILL
STRESS THE HEAVY SNOW ABOVE 6000 FEET AND MENTION THE POSSIBILITY OF
SOME ISSUES TONIGHT IN THE METRO AREA...HOPEFULLY ANY CHANGEOVER
WILL BE LATE ENOUGH TO KEEP ACCUMULATIONS DOWN. ALREADY WENT TO A
WARNING IN ZONE 41...WILL HIT ZONE 37 WITH AN ADVISORY AS THEY SEEM
WELL PLACED FOR THE DYNAMICS AND SHOULD DO GREAT FOR A WHILE THIS
MORNING UNTIL THE FLOW GOES NE. I WILL TRIM BACK THE MENTION OF SNOW
ON THE LOWER ELEVATIONS OF THE PLAINS. ALREADY LATE...I WILL TRY TO
MOVE PRODUCTS ALONG AS SOON AS POSSIBLE. GOOD LUCK...
.LONG TERM...TIGHTLY WOUND SYSTEM WILL CONTINUE TO MOVE SLOWLY EWD
WED. BOTH THE GFS AND NAM DEPICT THE H5 LOW CNTR JUST SOUTH OF THE
DODGE CITY AREA BY 12Z WED MRNG. SOME LINGERING WRAP AROUND PCPN
PSBL ON THE PLAINS DURING THE MRNG...BUT THE PCPN SHOULD BE NEARLY
OVER IN THE HIGH COUNTRY. RAISED POPS IN THE FAR NORTHEAST CORNER
OF THE STATE BASED ON THE SLOW EXODUS OF THE STORM...BUT BY
AFTERNOON...FCST AREA SHOULD BE IN AN AREA OF STG SUBSIDENCE BHND
THE STORM. MDLS HAVE BEEN TRENDING SLOWER WITH EACH RUN...SO KEPT
LOW POPS GOING IN THE AFTN.
THURS...A QUICK MOVING SHORTWAVE FM THE NRN ROCKIES WL MOVE THRU THE
AREA IN THE AFTN. THIS WILL PROVIDE A QUICK SHOT OF MSTR AND LIFT.
IT DOES APPEAR THE UPR TROF WL CROSS THE DISTRICT DURING THE AFTN
HOURS...WHICH IS TIMED WELL AS THIS WL BE DURING PEAK HEATING HRS.
RAISED POPS SOME IN THE MTNS AS SCT TSTMS PSBL IN UNSTABL ATMS.
FOR FRIDAY AND BEYOND...THE STORMY PATTERN OF THE PAST 3 WEEKS
SHOULD DRAW TO A CLOSE AS A STRONG RIDGE BUILDS OVER THE SOUTHWEST.
BY SATURDAY...THE RDGE WL BE CNTRD OVER THE STATE ALLOWING TEMPS TO
WARM WELL INTO THE 70S OVR THE PLAINS. SOME 80 DEGREE READINGS PSBL
BY SUNDAY...SO WARM WEATHER AFICIONADOS...THERE IS SOME HOPE AFTER
ALL.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...WINTER STORM WARNING TODAY AND
TONIGHT...NCNTRL MTNS/FOOTHILLS/PALMER DIVIDE ZONES 33>36 AND
41.
SNOW ADVISORY TODAY AND TONIGHT SOUTH PARK ZONE 37.
CMG/046Hazardous weather outlook, Apr 23, 10:26 AM MDT, 19 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1026 AM MDT MON APR 23 2007 COZ030>051-241200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1026 AM MDT MON APR 23 2007 ...WINTER STORM WATCH LATE TONIGHT THROUGH TUESDAY EVENING FOR THE MOUNTAINS AND FOOTHILLS... ...SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTHEAST COLORADO THIS AFTERNOON THROUGH THE EVENING HOURS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS MAY DEVELOP ALONG THE FRONT RANGE URBAN CORRIDOR THIS AFTERNOON THEN MOVE EAST ACROSS THE PLAINS THROUGH THE EVENING. THE ATMOSPHERE ACROSS NORTHEAST COLORADO WILL BECOME FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL AND A FEW TORNADOES... ESPECIALLY EAST AND SOUTHEAST OF DENVER. AT THIS TIME THE MOST FAVORABLE AREA FOR SEVERE THUNDERSTORM DEVELOPMENT APPEARS TO BE ALONG AND EAST OF A LINE EXTENDING FROM AROUND WATKINS TO CASTLE ROCK TO LARKSPUR. MEANWHILE AS A STORM SYSTEM MOVES FROM SOUTHERN UTAH INTO SOUTH CENTRAL COLORADO BY LATE TONIGHT UPSLOPE FLOW WILL DEVELOP EAST OF THE DIVIDE AS SURFACE LOW PRESSURE INTENSIFIES OVER SOUTHEAST COLORADO. AS A RESULT SNOW WILL INCREASE IN THE MOUNTAINS AND FOOTHILLS AFTER MIDNIGHT WITH HEAVY SNOWFALL POSSIBLE. SNOWFALL ACCUMULATIONS OF 4 TO 8 INCHES ARE POSSIBLE BY TUESDAY MORNING IN THE MOUNTAINS AND FOOTHILLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STRONG STORM SYSTEM WILL MOVE ACROSS SOUTHERN COLORADO ON TUESDAY AND THEN INTO SOUTHWEST KANSAS BY WEDNESDAY MORNING. SNOW IS EXPECTED TO CONTINUE IN THE MOUNTAINS AND FOOTHILLS THROUGH TUESDAY EVENING BEFORE DIMINISHING BY EARLY WEDNESDAY. TOTAL SNOWFALL OF 1 TO 2 FEET OF SNOW IS POSSIBLE IN THE MOUNTAINS AND FOOTHILLS. ACROSS LOWER ELEVATIONS...PRECIPITATION WILL FALL MAINLY AS RAIN...HOWEVER LOCATIONS ACROSS THE PALMER DIVIDE MAY ALSO SEE SOME POSSIBLE HEAVY SNOW TUESDAY AND TUESDAY NIGHT WITH ACCUMULATIONS OF 4 TO 8 INCHES. LOCATIONS IN DENVER...INCLUDING DENVERS INTERNATIONAL AIRPORT MAY SEE SOME MIX OF RAIN AND SNOW BY TUESDAY AFTERNOON WITH THE POTENTIAL FOR SNOW ACCUMULATIONS OF 1 TO 3 INCHES BY WEDNESDAY MORNING...HIGHEST AMOUNTS WEST AND SOUTH OF DENVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM ACROSS THE FRONT RANGE URBAN CORRIDOR AND THE PLAINS OF NORTHEAST COLORADO. COOPER/ENTREKIN
In the hours before
Local storm report, Apr 24, 4:28 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
428 AM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 9 SE HOLYOKE 40.49N 102.18W
04/23/2007 PHILLIPS CO LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE. POWER LINES DOWN. LATE REPORT.
1114 PM HAIL 14 SE HOLYOKE 40.44N 102.12W
04/23/2007 M1.00 INCH PHILLIPS CO TRAINED SPOTTER
1027 PM HAIL AKRON 40.16N 103.21W
04/23/2007 M0.88 INCH WASHINGTON CO TRAINED SPOTTER
0951 PM HAIL 4 N LAST CHANCE 39.79N 103.58W
04/23/2007 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0818 PM HAIL 6 NNE WOODROW 40.06N 103.54W
04/23/2007 M0.75 INCH MORGAN CO TRAINED SPOTTER
0813 PM HAIL WOODROW 39.98N 103.58W
04/23/2007 M0.75 INCH WASHINGTON CO TRAINED SPOTTER
0813 PM HAIL 2 N WOODROW 40.01N 103.58W
04/23/2007 M0.75 INCH MORGAN CO TRAINED SPOTTER
0756 PM HAIL 6 W WOODROW 39.98N 103.69W
04/23/2007 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0748 PM HAIL 1 N STERLING 40.67N 103.21W
04/23/2007 M1.25 INCH LOGAN CO TRAINED SPOTTER
0745 PM HAIL 17 S FORT MORGAN 40.02N 103.79W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
HAIL 4 INCHES DEEP
0743 PM HAIL 4 S STERLING 40.59N 103.21W
04/23/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0735 PM HAIL STERLING 40.65N 103.21W
04/23/2007 M1.75 INCH LOGAN CO LAW ENFORCEMENT
0735 PM HAIL 15 S FORT MORGAN 40.05N 103.79W
04/23/2007 M0.75 INCH MORGAN CO TRAINED SPOTTER
0732 PM HAIL ATWOOD 40.55N 103.27W
04/23/2007 M1.75 INCH LOGAN CO LAW ENFORCEMENT
0720 PM HAIL 8 SW STERLING 40.57N 103.32W
04/23/2007 M1.75 INCH LOGAN CO LAW ENFORCEMENT
0720 PM HAIL 6 NW SHAMROCK 39.95N 103.89W
04/23/2007 M1.25 INCH ADAMS CO TRAINED SPOTTER
0716 PM HAIL 4 W STERLING 40.65N 103.29W
04/23/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0703 PM HAIL 12 E STONEHAM 40.61N 103.45W
04/23/2007 M0.75 INCH LOGAN CO TRAINED SPOTTER
0655 PM HAIL 8 E STONEHAM 40.61N 103.53W
04/23/2007 M1.00 INCH LOGAN CO TRAINED SPOTTER
0645 PM HAIL 12 NE KIOWA 39.47N 104.30W
04/23/2007 M1.75 INCH ELBERT CO TRAINED SPOTTER
0634 PM HAIL 1 N BYERS 39.72N 104.22W
04/23/2007 M0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0630 PM HAIL 5 ESE KIOWA 39.32N 104.37W
04/23/2007 M0.75 INCH ELBERT CO TRAINED SPOTTER
0555 PM HAIL 12 NNE FORT MORGAN 40.43N 103.71W
04/23/2007 M0.75 INCH MORGAN CO TRAINED SPOTTER
0537 PM HAIL LONGMONT 40.17N 105.11W
04/23/2007 M0.88 INCH BOULDER CO TRAINED SPOTTER
0535 PM HAIL 2 S LONGMONT 40.14N 105.11W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0528 PM HAIL 9 S NEW RAYMER 40.48N 103.83W
04/23/2007 M1.00 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 3 S FORT MORGAN 40.22N 103.79W
04/23/2007 E60.00 MPH MORGAN CO TRAINED SPOTTER
0519 PM HAIL 5 SSW LONGMONT 40.11N 105.15W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0516 PM HAIL 3 SSW NIWOT 40.06N 105.17W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0511 PM HAIL 5 ESE BOULDER 40.00N 105.16W
04/23/2007 M0.75 INCH BOULDER CO TRAINED SPOTTER
0505 PM HAIL N WELDONA 40.35N 103.97W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0500 PM HAIL BOULDER 40.03N 105.25W
04/23/2007 M1.00 INCH BOULDER CO TRAINED SPOTTER
0450 PM HAIL 3 W WELDONA 40.35N 104.03W
04/23/2007 M1.75 INCH MORGAN CO TRAINED SPOTTER
0439 PM HAIL ORCHARD 40.33N 104.12W
04/23/2007 M0.88 INCH MORGAN CO TRAINED SPOTTER
&&
CLBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:04 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Apr 23, 6:18 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 57 min |
| Apr 23, 6:27 PM MDT | Tornado Warning | BOU | Logan | 48 min |
| Apr 23, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Washington | 61 min |
| Apr 23, 7:15 PM MDT | Tornado Warning | BOU | Logan | 45 min |
| Apr 23, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 28 min |
| Apr 23, 7:51 PM MDT | Tornado Warning | BOU | Morgan, Washington | 39 min |
| Apr 23, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 58 min |
| Apr 23, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Apr 23, 8:38 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 67 min |
| Apr 23, 9:46 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 59 min |
| Apr 23, 10:41 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 43 min |
| Apr 23, 10:57 PM MDT | Tornado Warning | BOU | Phillips | 33 min |
| Apr 24, 12:19 PM MDT | Tornado Warning | BOU | Lincoln | 41 min |
| Apr 24, 12:58 PM MDT | Tornado Warning | BOU | Lincoln | 47 min |
| Apr 24, 3:46 PM MDT | Snow and Blowing Snow Advisory | BOU | Adams, Arapahoe, Boulder, Elbert, Grand, Jackson and 2 more | 12 hr |
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.